# SDR MWEA97648

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 3957087503N
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND 1 INCH CRACK ON PAX DOOR HAND HOUSING.  MAINT REMOVED AND REPLACED PAN.
